So 1 week ago a have been dignosed with ucler and h pylori. Had symtoms (symptoms) for a month till they were able to figure out what it was... Bloading ,stomach pain ,loud stomach , constipation, nausea. Anyway I been taking meds for 6 days now ( 3 different types of antibiotics) the first 4days I felt much better but the pain came back again specialy under rib cage and loud stomach I have 8 days more left of treatment. Do you guys think maybe the meds are not working if the pain went away for a little And then came back? Or is this normal? I'm scared that the treatment
Is not working and I will end up with stomach cancer or something. Thanks for help
Treatment with antibiotics kill the good stomach bacteria along with the bad (HPylori) during and after antibiotic treatment you should have been taking a good probiotic, they replace and replenish the good bacteria that the antibiotics kill off. The other issue is that antibiotic treatment for HPylori is only 85% effective, I had to go through the ten days twice, and if your on any acid pump prohibitors up to two weeks before a test for HPylori, the test will be a false Negative, because Acid pump prohibitors supress the HPylori bacteria, and this gives the fasle test result. Probiotics can be found at any health food store, and you can take them now, it may help your condition. Good Luck FTB4
If probiotics are going to be taken in conjunction with the intake of antibiotics, please take the probiotics at least 3 hours after taking the antibiotics.
It's unfortunately not unusual to feel rotten when on the course of treatment for H. pylori. It can be a side-effect of the antibiotics themselves, depending on how your body responds to the specific meds you're taking. The time to be concerned is if you develop severe discomfort when taking the meds. That would be the time to call your doc.
At the moment I'm taking amoxicillin clarithronycin and lansoprazole. Still have 5 days of pills left. The only thing I'm experiancing is stomach pain mostly under my ribs some traveling around the stomach. The doc told me I have to wait 4 weeks after the tratment to take the test again . I really hope it works and I wount have to repeat te meds again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.